Record number :
1547066
Title of article :
Counting vertices and cubes in median graphs of circular split systems
Author/Authors :
Choe، نويسنده , , Y.B. and Huber، نويسنده , , K.T. and Koolen، نويسنده , , J.H. and Kwon، نويسنده , , Y.S. and Moulton، نويسنده , , V.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2008
Pages :
14
From page :
443
To page :
456
Abstract :
Median graphs are a natural generalisation of trees and hypercubes that are closely related to distributive lattices and graph retracts. In the past decade, they have become of increasing interest to the biological community, where, amongst other things, they are applied to the study of evolutionary relationships within populations. mple measures of complexity for a median graph are the number of vertices and the number of maximal induced subcubes. These numbers can be useful in biological applications, and they are also of purely mathematical interest. However, they can be hard to compute in general. Here we present some special families of median graphs where it is possible to find formulae and recursions for these numbers.
Journal title :
European Journal of Combinatorics
Journal title :
European Journal of Combinatorics
Serial Year :
2008
Link To Document :
بازگشت